Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
BOGOMOLNY-TYPE EQUATIONS FOR GRAVITATING GAUGED SIGMA-MODELS
Autore:
FORGACS P; HORVATH Z; HORVATHY PA;
Indirizzi:
RES INST PARTICLE & NUCL PHYS,POB 49 H-1525 BUDAPEST 114 HUNGARY LORAND EOTVOS UNIV,INST THEORET PHYS H-1088 BUDAPEST HUNGARY UNIV TOURS,DEPT MATH F-37200 TOURS FRANCE
Titolo Testata:
Physics letters. Section B
fascicolo: 4, volume: 340, anno: 1994,
pagine: 231 - 235
SICI:
0370-2693(1994)340:4<231:BEFGGS>2.0.ZU;2-B
Fonte:
ISI
Lingua:
ENG
Soggetto:
YANG-MILLS EQUATIONS; BLACK-HOLES; MAGNETIC MONOPOLES; COSMIC STRINGS; INSTABILITY; STABILITY; SOLITONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
23
Recensione:
Indirizzi per estratti:
Citazione:
P. Forgacs et al., "BOGOMOLNY-TYPE EQUATIONS FOR GRAVITATING GAUGED SIGMA-MODELS", Physics letters. Section B, 340(4), 1994, pp. 231-235

Abstract

It is shown that the complete set of field equations of a gauged sigma model coupled to gravity is satisfied by a set of first-order equations when the metric is static.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 07/07/20 alle ore 15:17:59